# SDR ABXA9700471

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bushing
- Part number: S24312157A016
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 91-22-07, FOUND LEFT FLYING DOOR TO DOUBLE ROD ATTACH LINK HAS EXCESSIVE PLAY.  REPLACED BUSHING IAW DC-9 OHM 32-10-6.
